# SDR 96ZZZX5974

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N28CK
- Make and model: Lear 25
- Aircraft serial: 045
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Defective
- Location: Throttle Quad
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR UNSAFE LIGHTS STAYED ON WITH GEAR UP.  REPAIRED SWITCH WIRES AND ROLLERS IN THROTTLE QUADRANT.  CLEANED AREA.  CYCLED GEAR, OPS CHECK GOOD.
